Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 281, NWS Springfield, MO

June 22, 2006Benton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 22, 2006, 2:25 PM CDT for Benton County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 2:25 PM CDT (19:25 UTC)
Expired
Jun 22, 2006, 3:08 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Benton County, MO

The radar

The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:25 PM CDTTSTM WND DMG3 S Lincoln, MOTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:37 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1214 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221925
SVRSGF
MOC015-222030-
/O.NEW.KSGF.SV.W.0281.060622T1925Z-060622T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI.

* UNTIL 330 PM CDT.

* AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES EAST OF WINDSOR TO WARSAW TO 11 MILES SOUTHWEST OF
  WARSAW...AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR COLE CAMP BY 250 PM CDT.

THE TOWNS OF WHITAKERVILLE...IONIA...EDMONSON...MORA...LAKEVIEW
HEIGHTS...FRISTOE...HASTAIN...ZORA...CROCKERVILLE AND EDWARDS ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

LAT...LON 3850 9343 3830 9344 3808 9351 3807 9308
      3854 9307

$$

IZZI
4 follow-up statements
000 
WWUS53 KSGF 221932
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT THU JUN 22 2006

MOC015-222030-
/O.CON.KSGF.SV.W.0281.000000T0000Z-060622T2030Z/
BENTON MO-
232 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 330 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 75 MPH  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 7 MILES WEST OF COLE CAMP TO WARSAW TO 10
MILES SOUTHWEST OF WARSAW...AND MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR COLE CAMP BY 245 PM CDT.

THE TOWNS OF IONIA...WHITAKERVILLE...EDMONSON...MORA...FRISTOE...
LAKEVIEW HEIGHTS...CROCKERVILLE...HASTAIN...ZORA AND EDWARDS ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THE MOST INTENSE PORTION OF THIS LINE IS LOCATED JUST EAST OF 
LINCOLN AND MOVING TOWARD COLE CAMP AND CROCKERVILLE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3850 9343 3830 9344 3808 9351 3807 9308
      3854 9307

$$

IZZI
000 
WWUS53 KSGF 221944
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT THU JUN 22 2006

MOC015-222030-
/O.CON.KSGF.SV.W.0281.000000T0000Z-060622T2030Z/
BENTON MO-
244 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 330 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 75 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
COLE CAMP...OR 16 MILES NORTHEAST OF WARSAW...AND MOVING EAST AT 30
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF BENTON
COUNTY...INCLUDING THE TOWN OF CROCKERVILLE.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY 
AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3850 9343 3830 9344 3808 9351 3807 9308
      3854 9307

$$

IZZI
000 
WWUS53 KSGF 221957
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT THU JUN 22 2006

MOC015-222030-
/O.CON.KSGF.SV.W.0281.000000T0000Z-060622T2030Z/
BENTON MO-
257 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BENTON COUNTY
UNTIL 330 PM CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF STOVER TO 9 MILES NORTH OF
HERMITAGE...AND MOVING EAST AT 20 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN BENTON COUNTY...INCLUDING THE TOWNS OF FRISTOE...
CROCKERVILLE...EDMONSON...LAKEVIEW HEIGHTS...HASTAIN...ZORA...EDWARDS
AND KNOBBY.

LAT...LON 3850 9308 3842 9323 3809 9346 3807 9308

$$

IZZI
000 
WWUS53 KSGF 222008
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT THU JUN 22 2006

MOC015-222018-
/O.CAN.KSGF.SV.W.0281.000000T0000Z-060622T2030Z/
BENTON MO-
308 PM CDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY HAS BEEN
CANCELLED...

AT 303 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER...AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED. THUNDERSTORMS WILL CONTINUE 
TO PRODUCE TORRENTIAL RAINS AND GUSTY WINDS OVER SOUTHEAST BENTON 
COUNTY THROUGH 330 PM.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3850 9308 3842 9323 3809 9346 3807 9308

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:00 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 22, 1:00 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU JUN 22 2006

...MESOSCALE DISCUSSION UPDATE...

.DISCUSSION...

THUNDERSTORMS HAD DEVELOPED FROM CENTRAL MISSOURI SOUTHWEST TO
NORTHEAST OKLAHOMA AHEAD OF A MESOSCALE VORTICITY CENTER PUSHING
INTO WEST CENTRAL MISSOURI AT MIDDAY. SURFACE TEMPERATURES IN THE
UPPER 80S COMBINED WITH DEWPOINTS NEAR 70 DEGREES WERE YIELDING
CAPES NEAR 3000 J/KG AHEAD OF THE LINE OF STORMS. SHEAR PARAMETERS
ARE MODEST BUT BETTER FARTHER NORTH ACROSS CENTRAL MISSOURI CLOSER
TO THE MESOSCALE VORT CENTER WHERE THERE IS A SWATH OF STRONGER MID
LEVEL WINDS. STORMS WILL CONTINUE TO MARCH EASTWARD ACROSS THE
MISSOURI OZARKS. STRONG TO DAMAGING STRAIGHT LINE WINDS WILL BE THE
PRIMARY THREAT. ALSO MONITORING SUPERCELLUAR STORM NEAR THE
MESOSCALE VORT OVER WEST CENTRAL MISSOURI WHICH HAS PRODUCED LARGE
HAIL. THIS STORM MAY AFFECT OUR CENTRAL MISSOURI COUNTIES. THEREFORE
THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED TO INCLUDE ST.
CLAIR...BENTON...AND CEDAR COUNTIES.

FOSTER

&&

.AVIATION...

THUNDERSTORMS WILL SPREAD ACROSS THE AREA THIS AFTERNOON. THE
ACTIVITY WILL MOVE EAST OF THE JOPLIN TERMINAL BY 20Z AND
SPRINGFIELD BY 22Z. SURFACE WIND GUSTS OF 30 TO 50 MPH WILL PROCEED
THE STORMS AS THEY SWEEP EAST ACROSS THE MISSOURI OZARKS. MVFR
CEILINGS AND VISIBILITIES WILL ACCOMPANY THE STORMS. SKIES WILL
CLEAR TONIGHT WITH PATCHY FOG POSSIBLE AROUND SUNRISE FRIDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 22, 1:15 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT THU JUN 22 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
115 PM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
    LOCALIZED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
    TORRENTIAL DOWNPOURS WHICH COULD CAUSE LOCALIZED FLOODING.
    AND HAIL TO THE SIZE OF NICKELS.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL OVERSPREAD THE REMAINDER OF SOUTHERN MISSOURI
  THROUGH THE AFTERNOON. THE GREATEST CHANCE FOR ISOLATED SEVERE
  THUNDERSTORMS WILL BE EAST OF A LINE FROM WARSAW...TO BOLIVAR...
  TO CASSVILLE.

  DISCUSSION:

  A VERY MOIST AND UNSTABLE AIRMASS WILL SUPPORT STRONG TO ISOLATED
  SEVERE STORMS THIS AFTERNOON ACROSS THE MISSOURI OZARKS. WHILE
  WINDS ALOFT ARE NOT FORECAST TO BE OVERLY SUPPORTIVE OF SEVERE
  THUNDERSTORMS...A FEW STORMS WILL PROBABLY BECOME SEVERE MAINLY
  ACROSS EASTERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON. THE
  PRIMARY SEVERE THREAT WILL BE ISOLATED DAMAGING WIND GUSTS IN
  EXCESS OF 60 MPH.

  TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES IN LESS THAN AN
  HOUR COULD CAUSE LOCALIZED FLOODING...ESPECIALLY ON LOW WATER
  CROSSINGS AND OTHER POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS MAY BE ONGOING ACROSS PORTIONS OF THE OUTLOOK AREA
  FRIDAY MORNING. THESE STORMS WILL END FROM THE WEST DURING
  THE DAY. SEVERE WEATHER IS NOT EXPECTED.

  THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY. SEVERE WEATHER IS
  NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  ALTHOUGH SEVERE WEATHER WILL LIKELY BE FAIRLY ISOLATED...SPOTTER
  ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS SOUTH CENTRAL
  AND CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jun 22, 12:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
06/22/2006  M0.75 INCH       MORGAN             MO   PUBLIC

&&

LINDENBERG
Local storm report, Jun 22, 12:44 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             10 W SPRINGFIELD        37.20N 93.47W
06/22/2006  E0.75 INCH       GREENE             MO   AMATEUR RADIO

            1 INCH OF RAIN ESTIMATED IN 15 MINUTES.

&&

LINDENBERG
Local storm report, Jun 22, 1:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     BOLIVAR                 37.61N 93.41W
06/22/2006                   POLK               MO   PUBLIC

            TREES DOWN AND ROOF DAMAGE IN SOUTH SECTION OF TOWN.

&&

LINDENBERG
Special weather statement, Jun 22, 1:09 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT THU JUN 22 2006

MOZ056>058-068>071-078>083-089>098-101>106-221915-
MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-CEDAR-POLK-
DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK...
VIENNA...HERMITAGE...OSAGE BEACH...CAMDENTON...
FORT LEONARD WOOD...WAYNESVILLE...ROLLA...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
109 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE HAS EXTENDED SEVERE THUNDERSTORM
WATCH 538 TO INCLUDE THE FOLLOWING AREAS UNTIL 7 PM CDT THIS
EVENING

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN CENTRAL MISSOURI

BENTON                ST. CLAIR

IN SOUTHWEST MISSOURI

CEDAR

THIS INCLUDES THE CITIES OF...APPLETON CITY...COLE CAMP...
EL DORADO SPRINGS...OSCEOLA...STOCKTON AND WARSAW.

MOC009-029-043-057-059-065-067-077-085-091-105-109-119-125-131-
141-145-149-153-161-167-169-203-209-213-215-225-229-221915-
/O.CON.KSGF.SV.A.0538.000000T0000Z-060623T0000Z/

SEVERE THUNDERSTORM WATCH 538 REMAINS VALID UNTIL 7 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSOURI

CAMDEN                HICKORY               MARIES
MILLER                MORGAN                PHELPS
PULASKI

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DADE
DALLAS                DOUGLAS               GREENE
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 WEBSTER
WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...CASSVILLE...
ELDON...EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...
GALENA...GREENFIELD...HERMITAGE...HOUSTON...KIMBERLING CITY...
LAKE OZARK...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OSAGE BEACH...
OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM...
SPRINGFIELD...THAYER...THEODOSIA...VERSAILLES...VIENNA...
WAYNESVILLE...WEST PLAINS...WILLOW SPRINGS AND WINONA.

FOSTER
Special weather statement, Jun 22, 1:15 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT THU JUN 22 2006

MOZ056>058-068>071-078>083-089>098-101>106-221915-
MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-CEDAR-POLK-
DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK...
VIENNA...HERMITAGE...OSAGE BEACH...CAMDENTON...
FORT LEONARD WOOD...WAYNESVILLE...ROLLA...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...
SALEM...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
115 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE HAS EXTENDED SEVERE THUNDERSTORM
WATCH 538 TO INCLUDE THE FOLLOWING AREAS UNTIL 7 PM CDT THIS
EVENING...

IN MISSOURI THIS WATCH INCLUDES 3 COUNTIES

IN CENTRAL MISSOURI

BENTON                ST. CLAIR

IN SOUTHWEST MISSOURI

CEDAR

THIS INCLUDES THE CITIES OF...APPLETON CITY...COLE CAMP...
EL DORADO SPRINGS...OSCEOLA...STOCKTON AND WARSAW.

SEVERE THUNDERSTORM WATCH 538 REMAINS VALID UNTIL 7 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSOURI

CAMDEN                HICKORY               MARIES
MILLER                MORGAN                PHELPS
PULASKI

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DADE
DALLAS                DOUGLAS               GREENE
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 WEBSTER
WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA...
BOLIVAR...BRANSON...BUFFALO...CABOOL...CAMDENTON...CASSVILLE...
ELDON...EMINENCE...FORSYTH...FORT LEONARD WOOD...GAINESVILLE...
GALENA...GREENFIELD...HERMITAGE...HOUSTON...KIMBERLING CITY...
LAKE OZARK...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OSAGE BEACH...
OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM...
SPRINGFIELD...THAYER...THEODOSIA...VERSAILLES...VIENNA...
WAYNESVILLE...WEST PLAINS...WILLOW SPRINGS AND WINONA.

FOSTER
Local storm report, Jun 22, 1:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND DMG     ELDON                   38.35N 92.58W
06/22/2006                   MILLER             MO   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN.

0109 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
06/22/2006                   GREENE             MO   LAW ENFORCEMENT

            TREE DOWN.

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:47 PM CDTSevere Thunderstorm WarningSGFGreene43 min
Jun 22, 1:04 PM CDTSevere Thunderstorm WarningSGFMiller27 min
Jun 22, 2:07 PM CDTSevere Thunderstorm WarningSGFDouglas38 min
Jun 22, 2:12 PM CDTSevere Thunderstorm WarningSGFTaney48 min
Jun 22, 2:36 PM CDTSevere Thunderstorm WarningSGFOzark39 min
Jun 22, 2:37 PM CDTSevere Thunderstorm WarningSGFMorgan53 min
Jun 22, 2:41 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Jun 22, 2:42 PM CDTSevere Thunderstorm WarningSGFDouglas48 min
Jun 22, 3:51 PM CDTFlash Flood WarningSGFOzark, Taney6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.